# SDR CALA9901703

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN BEAM BEHIND WEB AFTER REMOVAL OF NR 8 SPOILER FITTING.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, PAGE 6A.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
